# SDR SWAA2021030445573

- Difficulty date: January 27, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CABLE GUARD ATTACH BRACKET BS695 RLB1 WL206 / REMOVED CABLE GUARD ATTACH BRACKET BS695 RBL1 WL206 AND INSTALLED NEW PER SRM 51-40-02-0G-0 AND DWG 273A9110.
